MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) CONTROL SET FOR THE BD PROBETEC (CT/GC) QX AMPLIFIED DNA ASSAYS; DNA REAGENTS, NEISSERIA

BECTON, DICKINSON & CO. (SPARKS) CONTROL SET FOR THE BD PROBETEC (CT/GC) QX AMPLIFIED DNA ASSAYS; DNA REAGENTS, NEISSERIA
Model Number 441125
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: bd molecular quality initiated investigation on the customer report regarding several invalid ct/gc positive control results.Quality investigation required review of the batch history records and functional analysis of retention materials from the customers reported reagent batch as well as complaint trending review.The batch history records were reviewed and no discrepancies were noted.Functional analysis of retention materials passed with 100% positivity for ct and gc.Quality was unable to duplicate the customers reported failure mode.There are no current complaint trends against invalid ct/gc positive control results on the viper xtr system.Bd molecular quality will continue to closely monitor for trends associated with invalid ct/gc positive control results.
 
Event or Problem Description
It was reported that while using control set for the bd probetec¿ (ct/gc) qx amplified dna assays 4 false negative results were obtained by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.

Brand Name
CONTROL SET FOR THE BD PROBETEC (CT/GC) QX AMPLIFIED DNA ASSAYS
Common Device Name
DNA REAGENTS, NEISSERIA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11308646
Report Number1119779-2021-00283
Device Sequence Number3286358
Product Code LSL
UDI-Device Identifier00382904411251
UDI-Public00382904411251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K081825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number441125
Device Catalogue Number441125
Device Lot Number0247078
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1